# SDR CA131129010

- Difficulty date: November 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 12,939 hours
- Engine: Hnywl T5313BHNYWL
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 204011250001
- Condition: Delaminated
- Location: Main Rotor
- Part time: 1,668 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BLADE WAS REPAIRED IN JULY 2013 TO CORRECT SOME DELAMINATION FROM AN OLDER DENT AT 18" FROM THE BLADE TIP.  UPON LANDING AT A REMOTE SITE AND SHUTTING DOWN THE ACFT THE PILOT OBSERVED A BLISTER AT 6" IN DIAMETER AND AT 20 CHORDWISE CREASES OTBD OF DAMAGED AREA.  MAINTENANCE WAS DISPATCHED AND SAME DAMAGE FOUND ON TOP OF BLADE.  THE REPAIRED AREA HAD SEPERATION ABOVE AND BELOW IT WITH WRINKLES/CREASES CONTINUING TO THE TIP OF THE BLADE.  AFTER 2 NIGHTS OUTSIDE IN SUB ZERO TEMP AND THEN IN A HEATER HANGER FOR 2 DAYS THE DAMAGE AREA EXTENDED TO THE T/E AND SPLIT THE T/E AT 10" EXPOSING THE HONEYCOMB CORE.
